MathSciNet Relay Station
MathSciNet bibliographic data
MR1804416 35A22 (35A20 35B60 81R30)
Wunsch, Jared; Zworski, Maciej The FBI transform on compact $\scr C^\infty$ manifolds. Trans. Amer. Math. Soc. 353 (2001), no. 3, 1151–1167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement